# SDR FDEA202508141452

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63111
- Aircraft time: 9,134 hours, 4,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T3100108G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON LEADING EDGE OF OUTBOARD FLAP AT RH WING, AT 72" FROM IMBOARD EDGE. LEADING EDGE OF OUTBOARD FLAP AT RH WING, AT 72" FROM OUTBOARD EDGE WAS REPAIRED   I.A.W. B-767, SRM 57-53-01-2R, FIG 201, TABLE I AND SRM 51-70-03-0G, PAR. 5.A, REV. 92, APR-15-  2025.
